MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH; PACK, HOT OR COLD, DISPOSABLE

CARDINAL HEALTH 200, LLC CARDINAL HEALTH; PACK, HOT OR COLD, DISPOSABLE
Model Number 11450-040
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/18/2020
Type of Reportable Event Malfunction
Event or Problem Description
The nurse was activating the hot pack by squeezing it to "pop" and mix the chemicals, but the hot pack opened and the chemicals spilled all over their arms.The nurse quickly washed their arms and there was no injury.

Brand Name
CARDINAL HEALTH
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
MDR Report Key10199822
Report Number10199822
Device Sequence Number11337024
Product Code IMD
UDI-Device Identifier10885380167188
UDI-Public(01)10885380167188
Combination Product (Y/N)N
Initial Reporter StateNY
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/25/2020
Report Date (Section F) 06/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11450-040
Device Catalogue Number11450-040B
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/26/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA06/25/2020